# SDR DALA2021081804812

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,819 hours, 24,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5645 EMERGENCY LIGHT ROW 38-42 SEATS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AT LOCATION M735 FOR EMERGENCY LIGHT FOR SEAT LOCATION 38-42 SEAT EMERG LIGHT, OPS CHECK GOOD. (7324660)
